Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 58, NWS Midland/Odessa, TX

June 3, 2007Brewster County, Texas

NWS Midland/Odessa, TX issued this tornado warning at Jun 3, 2007, 7:52 PM CDT for Brewster County, Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2007, 7:52 PM CDT (00:52 UTC)
Expired
Jun 3, 2007, 8:30 PM CDT
In force
38 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Brewster County, TX

The radar

The Midland/Odessa radar (KMAF), 198 km from the middle of the area, began a volume at 00:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:28 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2757 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2757 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KMAF 040053
TORMAF
TXC043-040130-
/O.NEW.KMAF.TO.W.0058.070604T0052Z-070604T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
752 PM CDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL BREWSTER COUNTY IN SOUTHWEST TEXAS...

* UNTIL 830 PM CDT

* AT 748 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER EXTREME
  NORTHWESTERN BREWSTER COUNTY...OR 13 MILES NORTH OF ALPINE...MOVING
  EAST AT 40 MPH.

* THE TORNADO WILL AFFECT THE FOLLOWING LOCATIONS...
  NORTHERN BREWSTER COUNTY...
  US HIGHWAY 67 BETWEEN MILE MARKERS 878 AND 894...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3047 10371 3067 10344 3062 10338 3062 10336
      3038 10303 3024 10312

$$

05
2 follow-up statements
000 
WWUS54 KMAF 040104
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
803 PM CDT SUN JUN 3 2007

TXC043-040130-
/O.CON.KMAF.TO.W.0058.000000T0000Z-070604T0130Z/
BREWSTER TX-
803 PM CDT SUN JUN 3 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR NORTH
CENTRAL BREWSTER COUNTY...

AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
STORM WAS LOCATED OVER EXTREME NORTH CENTRAL BREWSTER COUNTY...
ABOUT 18 MILES NORTHEAST OF ALPINE...MOVING EAST AT 45 MPH.

SOME LOCATIONS AFFECTED BY THE TORNADO INCLUDE...EXTREME NORTH
CENTRAL BREWSTER COUNTY. THIS STORM WILL CROSS US HIGHWAY 67 BETWEEN
MILE MARKER 878 TO 892. NICKEL SIZED HAIL IS ALSO POSSIBLE WITH
THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3047 10371 3067 10344 3062 10338 3062 10336
      3038 10303 3024 10312

$$

05
000 
WWUS54 KMAF 040122
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
821 PM CDT SUN JUN 3 2007

TXC043-040131-
/O.EXP.KMAF.TO.W.0058.000000T0000Z-070604T0130Z/
BREWSTER TX-
821 PM CDT SUN JUN 3 2007

...THE TORNADO WARNING FOR NORTH CENTRAL BREWSTER COUNTY WILL BE
   ALLOWED TO EXPIRE AT 830 PM CDT...

AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE TORNADO WARNING HAD WEAKENED AND NO
LONGER APPEARS CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE
WEATHER. DOPPLER RADAR ALSO INDICATED THAT THE STORM THAT PROMPTED
THE TORNADO WARNING WAS EXITING THE WARNED AREA. THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3047 10371 3067 10344 3062 10338 3062 10336
      3038 10303 3024 10312

$$

05

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:09 PM CDT, 6 hours 43 minutes earlier.

Area forecast discussion, Jun 3, 1:09 PM CDT, 6 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
109 PM CDT SUN JUN 3 2007

.SHORT TERM...
MODELS CONTINUE TO SHOW A SIMILAR UPPER LEVEL PATTERN TO THE
PREVIOUS FEW DAYS...A HIGH AMPLITUDE RIDGE LOCATED OVER THE
INTERMOUNTAIN WEST.  THIS HAS RESULTED IN NORTHWEST FLOW ALOFT
ACROSS THE COUNTY WARNING AREA AND A SERIES OF UPPER SHORTWAVES
AIDING IN THE DEVELOPMENT OF EVENING AND OVERNIGHT SEVERE WEATHER.

TODAY LOOKS TO PROVIDE ANOTHER ROUND OF SEVERE WEATHER FOR THE CWA.
HOWEVER UNLIKE THE PAST FEW DAYS...THE CAP IS MUCH WEAKER.  THE END
RESULT OF THIS WEAKER CAP WILL LIKELY BE THE DEVELOPMENT OF STORMS
IN THE AFTERNOON HOURS AS OPPOSED TO THE EVENING.  WRF FIELDS SHOW
THE CAP ERODING BETWEEN 21Z AND 00Z ACROSS A GOOD PORTION OF THE CWA
EAST OF THE MOUNTAINS.  A SOUTHWARD MOVING OUTFLOW BOUNDARY FROM
OVERNIGHT CONVECTION...SEEN JUST SOUTH OF MIDLAND AROUND
SUNRISE...HAS ALLOWED FOR INCREASED LOW LEVEL MOISTURE POOLING OVER
THE PECOS RIVER VALLEY WITH DEW POINTS CURRENTLY IN THE MID 60S.
MSAS LIFTED INDICES ARE IN THE -6 TO -10 RANGE...AND THE WRF ALSO
PROGS THE HIGHEST CAPES IN THIS SAME AFTER LATER THIS AFTERNOON...IN
THE 2500-3000 J/KG RANGE.  WITH THE PRESENCE OF ADDITIONAL
BOUNDARIES AS SEEN ON VISIBLE SATELLITE IMAGERY OVER THE CENTRAL AND
SOUTHERN TEXAS PERMIAN BASIN AND THE TRANS-PECOS REGION...AND 0-6 KM
BULK SHEAR VALUES IN THE 45-50 KT RANGE...CONDITIONS WILL BE PRIMED
LATER THIS AFTERNOON AND EVENING FOR RAPID DEVELOPMENT OF
SIGNIFICANT SEVERE WEATHER. LARGE HAIL AND ISOLATED TORNADOES ARE A
DISTINCT POSSIBILITY ACROSS THE CWA...WHICH HAS PROMPTED SPC TO
ISSUE A MODERATE RISK FOR MUCH OF OUR AREA.

PRIMARY INDICATIONS ARE THAT CONVECTION WILL START OVER THE HIGHER
TERRAIN OUT WEST IN ADVANCE OF AN APPROACHING SOUTHWEST NEW MEXICO
SHORTWAVE TROUGH. WITH THE UPPER SHORTWAVE TROUGH EXPECTED TO MOVE
SOUTHEASTWARD IN THE NORTHWEST FLOW REGIME...THE WRF PROVIDES A
VERY BELIEVABLE SOLUTION IN SHIFTING THE MAIN MOISTURE CONVERGENCE
AND THE ASSOCIATED SURFACE TROUGH FARTHER SOUTHWARD AS THE EVENING
PROGRESSES. WE WOULD EXPECT THE SEVERE THREAT TO SHIFT FARTHER
SOUTH AS WELL...AS WE PROGRESS INTO THE EVENING AND OVERNIGHT
HOURS.

.LONG TERM...
NORTHWEST FLOW ALOFT WILL CONTINUE TO PROVIDE VERY ACTIVE WEATHER
ACROSS THE COUNTY WARNING AREA ON MONDAY.  LINGERING SHOWER AND
THUNDERSTORM ACTIVITY IS EXPECTED ACROSS THE AREA MONDAY
MORNING...WITH A POTENTIAL LULL BEFORE MORE THUNDERSTORMS DEVELOP
DURING THE AFTERNOON INTO THE EVENING HOURS.  CAPES ARE AGAIN
EXPECTED IN THE 1500-2000 J/KG RANGE...WITH CONTINUED POTENTIAL FOR
SEVERE WEATHER.  THE MAIN THREAT AREA WILL BE DEPENDANT UPON WHERE
OUTFLOW BOUNDARIES FROM PREVIOUS CONVECTION LINGER.

THE UPPER RIDGE BEGINS TO DEAMPLIFY AND SHIFT EASTWARD ON TUESDAY.
WE WILL STILL SEE A CHANCE FOR SEVERE WEATHER OVER THE EASTERN CWA
TUESDAY AFTERNOON. HOWEVER...BY WEDNESDAY...DRIER AIR WILL FINALLY
BEGIN TO WORK ITS WAY INTO MUCH OF THE CWA...WHICH SHOULD MARK THE
BEGINNING OF A WARMING TREND AND DECREASING POPS ACROSS THE AREA
THROUGH THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              68  85  66  93  /  40  30  20  20
CARLSBAD NM                67  90  67  98  /  30  30  20   0
DRYDEN TX                  73  93  71  96  /  40  30  20  20
FORT STOCKTON TX           69  91  69  98  /  50  30  20  10
GUADALUPE PASS TX          61  89  64  94  /  20  30  20   0
HOBBS NM                   65  88  66  92  /  30  30  30   0
MARFA TX                   59  88  57  92  /  20  20  20  10
MIDLAND INTL AIRPORT TX    68  89  68  96  /  40  30  20  10
ODESSA TX                  69  89  69  96  /  40  30  20  10
WINK TX                    70  96  70 102  /  50  30  20  10

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

03
Hazardous weather outlook, Jun 3, 4:39 AM CDT, 15 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
439 AM CDT SUN JUN 3 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-040945-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
439 AM CDT SUN JUN 3 2007 /339 AM MDT SUN JUN 3 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

WIDELY SCATTERED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER
WEST TEXAS AND SOUTHEAST NEW MEXICO TODAY AND TONIGHT. SOME OF THE
THUNDERSTORMS MAY BECOME SEVERE OVER THE PERMIAN BASIN...THE
LOWER TRANS PECOS REGION AND LEA COUNTY OF SOUTHEAST NEW MEXICO
TONIGHT. THE MAIN THREATS FROM THESE SEVERE THUNDERSTORMS WILL BE
LARGE HAIL AND DAMAGING WINDS...HOWEVER A FEW TORNADOES WILL ALSO
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SCATTERED THUNDERSTORMS WILL BE POSSIBLE MONDAY AND OVER THE
EASTERN PERMAIN BASIN AND LOWER TRANS PECOS TUESDAY. SOME OF THE
STORMS MAY BECOME SEVERE ESPECIALLY OVER THE PERMIAN BASIN AND THE
EASTERN SECTIONS OF SOUTHEAST NEW MEXICO. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING OVER
THE PERMIAN BASIN...THE LOWER TRANS PECOS AND LEA COUNTY OF
SOUTHEAST NEW MEXICO

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, Jun 3, 4:02 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
402 PM CDT SUN JUN 3 2007

TXZ063-032130-
GLASSCOCK-
402 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHEASTERN GLASSCOCK COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 13 MILES EAST OF ST. LAWRENCE AT
402 PM CDT...MOVING EAST AT 30 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Jun 3, 5:20 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT SUN JUN 3 2007

TXZ062-032245-
MIDLAND-
520 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL MIDLAND COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST OF SPRABERRY AT
520 PM CDT...MOVING EAST AT 20 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
Special weather statement, Jun 3, 5:56 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
556 PM CDT SUN JUN 3 2007

TXZ062-040000-
MIDLAND-
556 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN MIDLAND COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME SOUTHWESTERN MIDLAND
COUNTY AT 556 PM CDT...MOVING EAST AT 35 MPH.  THIS STORM IS CAPABLE
OF PRODUCING HALF INCH HAIL AND WIND GUSTS TO 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

PEOPLE IN SOUTHERN MIDLAND COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Jun 3, 6:02 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
602 PM CDT SUN JUN 3 2007

TXZ070-032330-
REAGAN-
602 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EASTERN REAGAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER EAST CENTRAL REAGAN COUNTY AT
602 PM CDT...MOVING EAST AT 35 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.
Special weather statement, Jun 3, 6:34 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
634 PM CDT SUN JUN 3 2007

TXZ070-040030-
REAGAN-
634 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHERN REAGAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST OF NORTH REAGAN
FIRE STATION AT 634 PM CDT...MOVING EAST AT 35 MPH.  THIS STORM IS
CAPABLE OF PRODUCING MARBLE SIZE HAIL AND WIND GUSTS TO 50 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, Jun 3, 6:51 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
651 PM CDT SUN JUN 3 2007

TXZ070-040045-
REAGAN-
651 PM CDT SUN JUN 3 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR REAGAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES WEST OF STILES AT 651 PM
CDT...MOVING EAST AT 30 MPH.  THIS STORM IS PRODUCING SMALL HAIL...
GUSTY WIND TO 50 MPH... AND VERY HEAVY RAIN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY EVENING
FOR SOUTHEAST NEW MEXICO AND SOUTHWESTERN TEXAS.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:00 PM CDTSevere Thunderstorm WarningMAFBrewster27 min
Jun 3, 7:00 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines60 min
Jun 3, 7:01 PM CDTSevere Thunderstorm WarningMAFReeves45 min
Jun 3, 7:07 PM CDTSevere Thunderstorm WarningMAFCulberson53 min
Jun 3, 7:18 PM CDTSevere Thunderstorm WarningMAFWinkler57 min
Jun 3, 7:25 PM CDTTornado WarningMAFJeff Davis34 min
Jun 3, 8:00 PM CDTSevere Thunderstorm WarningMAFCulberson60 min
Jun 4, 5:48 PM CDTSevere Thunderstorm WarningMAFPresidio27 min
Jun 4, 6:04 PM CDTSevere Thunderstorm WarningMAFBrewster41 min
Jun 4, 6:15 PM CDTSevere Thunderstorm WarningMAFPresidio60 min

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.